MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "too stiff movement to use in treatment." no medical intervention required.The patient's status is reported as "fine." based on the investigation report completed on (b)(6) 2026, the reported issue was classified as jamming in the jaw area.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint was confirmed based upon the sample received.The customer returned one unit of ae05ml auto endo5 ml lot #73c2500439 for investigation.The serial number of the device is sn (b)(6).The device was returned with an unidentified metal clip jammed into the jaw mechanism along with excessive biological material preventing the jaws from engaging.R & d was consulted for the functional testing of this device.The trigger was engaged in an attempt to load the remaining clips.The jaws did not move, and the clips appeared to be jammed.The trigger was engaged again, and the outer tubing was manually pushed forward to engage the jaw mechanism.Upon the manual engagement, a latched polymer clip, an unidentified metal clip, and excess biological material fell from the jaws.The metal clip could not be confirmed to be a teleflex product.The trigger was engaged again, and a second clip misloaded and failed to latch.The second clip was covered in biological material.The misload of this attempt was attributed to the excessive amounts of biological material in the jaws.Additionally, the jaws were observed to be properly aligned after the excessive biological material and unidentified metal clip was removed.After the second engagement clip, the channel's box and the jaws appeared to be clear of the excessive material causing the stiffness and jamming in the jaws.The remaining clips in the channel properly loaded in the jaws and latched correctly.The sample was returned with 10 clips remaining in the channel and in the jaws, indicating 5 clips were fired by the end user.After the excessive biological material and the unidentified metal clip were removed from the jaws, the 8 clips remaining in the channel correctly loaded.R & d concluded that probable root cause of the jamming was determined to be user error or mishandling of the device.The excessive biological material and the metal clip jammed in the jaw mechanism between the jaws, the channel box, and outer tubing indicated the customer latched a teleflex ae05ml clip over an unidentified metal clip.The ifu for this product, l06072 rev 05, was reviewed as a part of this complaint investigation.The ifu for this product states, "mishandling of appliers may result in improper load and/or closure of the ligating clip." and "when applying additional clips, ensure that the clip is positioned around tissue and is not positioned over an existing closed clip already on the structure to be ligated".Additionally, a dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24619757
Report Number3003898360-2026-00163
Device Sequence Number9640133
Product Code FZP
UDI-Device Identifier14026704741868
UDI-Public(01)14026704741868(11)250315(17)260912(10)73C2500439(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberAE05ML
Device Lot Number73C2500439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown